Year 2020, Volume 49 , Issue 3, Pages 1039 - 1056 2020-06-02

Complex and Kähler structures on hom-Lie algebras

Esmaeil PEYGHAN [1] , Leila NOURMOHAMMADİFAR [2]


(Almost) Complex and Hermitian structures on hom-Lie algebras are introduced and some examples of these structures are presented. We study the complexification of hom-Lie algebras. Also, the notion of Kähler hom-Lie algebras is introduced and then using a Kähler hom-Lie algebra, we present a phase space. Finally, we describe all two-dimension non-abelian Kähler hom-Lie algebra and also it is shown that there does not exist a non-abelian Kähler proper hom-Lie algebra of dimension two.
Proper hom-Lie algebra, almost Hermitian structure, hom-Levi-Civita product, Kähler hom-Lie algebra, phase space
  • [1] A. Andrada, M.L. Barberis, and I. Dotti, Classification of abelian complex structures on 6-dimensional Lie algebras, J. London Math. Soc. 83, 232–255, 2011.
  • [2] A. Andrada and S. Salamon, Complex product structures on Lie algebras, Forum Math. 17, 261–295, 2005.
  • [3] S. Benayadi and A. Makhlouf, Hom-Lie algebras with symmetric invariant nondegenerate bilinear forms, J. Math. Phys. 76, 38–60, 2014.
  • [4] G. Calvaruso and A. Fino, Five-dimensional K-contact Lie algebras, Monatsh. Math. 167 (1), 35–59, 2012.
  • [5] J. Hartwig, D. Larsson, and S. Silvestrov, Deformations of Lie algebras using σ- derivations, J. Algebra 295, 314–361, 2006.
  • [6] N. Hu, q-Witt algebras, q-Lie algebras, q-holomorph structure and representations, Algebra Colloq., 6 (1), 51–70, 1999.
  • [7] J. Jiang, S.K. Mishra, and Y. Sheng, Hom-Lie algebras and hom-Lie groups, integration and differentiation, arXiv:1904.06515.
  • [8] D. Larsson and S. Silvestrov, Quasi-hom-Lie algebras, central extensions and 2- cocycle-like identities, J. Algebra 288, 321–344, 2005.
  • [9] A. Makhlouf and S.D. Silvestrov, Hom-algebra structures, J. Gen. Lie Theory Appl. 2 (2), 51–64, 2008.
  • [10] A. Makhlouf and S D. Silvestrov, Notes on formal deformations of hom-associative and hom-Lie algebras, Forum Math. 22, 715–759, 2010.
  • [11] A. Makhlouf and D. Yau, Rota-baxter hom-lie admissible algebras, Comm. Algebra. 42, 1231–1257, 2014.
  • [12] E. Peyghan and L. Nourmohammadifar, Para-Kähler hom-Lie algebras, J. Algebra Appl. 18 (3), 1950044, 2019.
  • [13] E. Peyghan and L. Nourmohammadifar, Para-Kähler hom-Lie algebras of dimension 2, submitted.
  • [14] Y. Sheng and C. Bai, A new approach to hom-Lie bialgebras, J. Algebra 399, 232–250, 2014.
  • [15] Y. Sheng and D. Chen, Hom-Lie 2-algebras, J. Algebra 376, 174–195, 2013.
  • [16] Z. Xiong, Hom-Lie groups of a class of hom-Lie algebra, arXiv:1810.07881.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-2713-6253
Author: Esmaeil PEYGHAN (Primary Author)
Institution: Arak University
Country: Iran


Orcid: 0000-0002-8772-4460
Author: Leila NOURMOHAMMADİFAR
Institution: Arak University
Country: Iran


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms488823, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1039 - 1056}, doi = {10.15672/hujms.488823}, title = {Complex and Kähler structures on hom-Lie algebras}, key = {cite}, author = {Peyghan, Esmaeil and Nourmohammadi̇far, Leila} }
APA Peyghan, E , Nourmohammadi̇far, L . (2020). Complex and Kähler structures on hom-Lie algebras . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 1039-1056 . DOI: 10.15672/hujms.488823
MLA Peyghan, E , Nourmohammadi̇far, L . "Complex and Kähler structures on hom-Lie algebras" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1039-1056 <https://dergipark.org.tr/en/pub/hujms/issue/54699/488823>
Chicago Peyghan, E , Nourmohammadi̇far, L . "Complex and Kähler structures on hom-Lie algebras". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1039-1056
RIS TY - JOUR T1 - Complex and Kähler structures on hom-Lie algebras AU - Esmaeil Peyghan , Leila Nourmohammadi̇far Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.488823 DO - 10.15672/hujms.488823 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1039 EP - 1056 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.488823 UR - https://doi.org/10.15672/hujms.488823 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Complex and Kähler structures on hom-Lie algebras %A Esmaeil Peyghan , Leila Nourmohammadi̇far %T Complex and Kähler structures on hom-Lie algebras %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.488823 %U 10.15672/hujms.488823
ISNAD Peyghan, Esmaeil , Nourmohammadi̇far, Leila . "Complex and Kähler structures on hom-Lie algebras". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 1039-1056 . https://doi.org/10.15672/hujms.488823
AMA Peyghan E , Nourmohammadi̇far L . Complex and Kähler structures on hom-Lie algebras. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1039-1056.
Vancouver Peyghan E , Nourmohammadi̇far L . Complex and Kähler structures on hom-Lie algebras. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1039-1056.